FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Worm epidemics in high-speed networks

Chen, Thomas M. et Robert, Jean-Marc. 2004. « Worm epidemics in high-speed networks ». Computer, vol. 37, nº 6. pp. 48-53.
Compte des citations dans Scopus : 33.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Robert, Jean-Marc
Affiliation: Autres
Date Deposited: 14 Sep 2016 13:37
Last Modified: 14 Sep 2016 13:37
URI: https://espace2.etsmtl.ca/id/eprint/13697

Actions (login required)

View Item View Item